# SDR DALA2024100209627

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 100,364 hours, 21,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EMER LIGHTS AT SEATS 34A/B-43A/B INOP. CORRECTIVE ACTION: R/R BP POWER SUPPLY M9009. REF 767-300 AMM 33-51 (9991891)
